American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A16) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 40 of 40 found      Go to page: 1 2

[31] V. Müller. Power bounded operators and supercyclic vectors II. Proc. Amer. Math. Soc. 133 (2005) 2997-3004. MR 2159778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Isabelle Chalendar and Jonathan R. Partington. Convergence properties of minimal vectors for normal operators and weighted shifts. Proc. Amer. Math. Soc. 133 (2005) 501-510. MR 2093074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] N. J. Kalton and A. Koldobsky. Banach spaces embedding isometrically into $L_p$ when $0<p<1$. Proc. Amer. Math. Soc. 132 (2004) 67-76. MR 2021249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Joseph A. Cima, Alec Matheson and William T. Ross. The backward shift on the space of Cauchy transforms. Proc. Amer. Math. Soc. 132 (2004) 745-754. MR 2019951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] George Costakis and Martín Sambarino. Topologically mixing hypercyclic operators. Proc. Amer. Math. Soc. 132 (2004) 385-389. MR 2022360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] V. Müller. Power bounded operators and supercyclic vectors. Proc. Amer. Math. Soc. 131 (2003) 3807-3812. MR 1999927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Jochen Wengenroth. Hypercyclic operators on non-locally convex spaces. Proc. Amer. Math. Soc. 131 (2003) 1759-1761. MR 1955262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Teresa Bermúdez, Antonio Bonilla and Antonio Martinón. On the existence of chaotic and hypercyclic semigroups on Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 2435-2441. MR 1974641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Nathan S. Feldman. Hypercyclicity and supercyclicity for invertible bilateral weighted shifts. Proc. Amer. Math. Soc. 131 (2003) 479-485. MR 1933339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Teresa Bermúdez and N. J. Kalton. The range of operators on von Neumann algebras. Proc. Amer. Math. Soc. 130 (2002) 1447-1455. MR 1879968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 40 of 40 found      Go to page: 1 2